# SDR MALA954435

- Difficulty date: April 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802MA
- Make and model: Dhav DHC8102
- Aircraft serial: 245
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Nacelle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT NR 3203 - DURING THE POST FLIGHT INSPECTION IN  MSP, THE CREW FOUND THE RIGHT INBOARD NACELLE SKIN DAMAGED AT THE MAIN LANDING GEAR DOOR EDGE.  REPAIRS WERE COMPLETED BY REMOVING THE DAMAGED SECTION AND INSTALLING A DOUBLER IAW RD 8-54-377.  (W)
